# SDR CA980909002

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A35541
- Condition: Inoperative
- Location: Fuselage
- Part time: 3,129 hours
- Component: 3005511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NAVIGATION LIGHT CIRCUIT BREAKER TRIPPED IN-FLIGHT.  FOUND TAIL POSITION LIGHT ASSY GROUNDED INTERNALLY.  CONTACTS MELTED AND BULB SOLDER PLUG MELTED CAUSING A SHORT.
